Alert archive / Maine / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 22, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jul 4, 2006, 2:21 PM EDT for Aroostook County, Piscataquis County, Maine. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2006, 2:21 PM EDT (18:21 UTC)
- Expired
- Jul 4, 2006, 3:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Caribou, ME
- Area
- Counties, with a storm outline in the text
Counties Aroostook County, ME, Piscataquis County, ME
The radar
The Caribou radar (KCBW), 90 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:58 AM EDT, 10 hours 23 minutes earlier.
Area forecast discussion, Jul 4, 3:58 AM EDT, 10 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 358 AM EDT TUE JUL 4 2006 .SYNOPSIS...LOW PRESSURE TRACKING THROUGH QUEBEC WILL PULL A WARM FRONT INTO THE REGION TODAY. A COLD FRONT WILL SLOWLY SLIDE ACROSS THE REGION LATER TONIGHT INTO WEDNESDAY AS THE LOW CONTINUE TO TRACK THROUGH QUEBEC. THE COLD FRONT IS EXPECTED TO SLIDE OFF THE COAST ON THURSDAY. && .SHORT TERM /TODAY THROUGH WEDNESDAY/... MAIN FOCUS WILL BE POTENTIAL FOR SVR WX TODAY INTO THIS EVENING. SPC HAS THE REGION IN A SLGT RISK. WE WILL BEEF UP THE HWO & ENHANCE THE WX GRIDS & ZFP FOR THIS POTENTIAL. USED A BLEND APCH INTO WED OF THE GFS & NAM/WRF BASED ON UA ANALYSIS & RADAR/SATL IMAGERY. STAFFING TODAY MAY NEED TO BE BOOSTED & WILL ADDRESS THIS W/THE DAYCREW. LINE OF SHOWERS/TSTMS ALREADY MOVG E FROM QUEBEC INTO WRN MAINE. CONCERN IS WHETHER THIS CONVECTION WILL HOLD TOGETHER AS MIGRATES EWD THIS MORNING HITTING MORE STABLE AIRMASS TO THE E. ANOTHER CONCERN IS THAT EXTENSIVE CLOUD COVER COULD LIMIT INSOLATION THEREFORE INHIBITING ORGANIZED CONVECTION. NAM/WRF CONVECTIVE SCHEME LOOKS PRETTY GOOD W/TIMING SO FAR. HOWEVER...IT LOOKS A BIT JUICED EARLY ON. GFS STARTS THINGS OUT A BIT LATER THIS MORNING & REALLY EXPLODES THING BY THE AFTERNOON. WENT RIGHT IN THE MIDDLE ON THIS ONE. INCREASING DWPTS TODAY ALONG W/SOME STEEPENING LAPSE RATES. DIR SHEAR IS THERE ESP W/THE GFS HOWEVER THE SPD SHEAR IS NOT ALL THAT IMPRESSIVE. KIS RISE INTO LOWER/MIDDLE 30S W/TTS ABV 50. CAPES CLIMB TO 1000-1500 J/KG W/LIS DROPPING TO -5. I DID NOT WANT TO DEVIATE FROM THINGS TOO MUCH W/PREV GRIDS AS THEY ALREADY HAVE ENHANCED WORDING. I JUST BROUGHT THINGS IN SOONER BASED ON WHAT THE RADAR & SATL WAS DICTATING. COULD SEE A LINE OF ORGANIZED CONVECTION W/SVR STMS GOING MAINLY ACROSS NRN & CNTL AREAS. MARINE INFLUENCE ACROSS DOWNEAST & THE COAST MIGHT VERY WELL LIMIT CONVECTION. SOME CELLS COULD SHOW SUPER-CELL CHARACTERISTICS IF CONVECTION HOLDS TOGETHER. OTHER CONCERN WILL BE HVY RAFL W/POTENTIAL FOR BACK BUILDING CELLS AS WINDS BACK IN LLVLS THIS AFTERNOON W/WARM FRONT APCHG. THINGS WILL WIND DOWN BY AROUND 03Z OR SO AS THINGS STABLIZE. WEAK COLD FRONT APCHS LATER TONIGHT W/MORE SHOWERY PRECIP & MINOR COOLING IN THE COLUMN. WEDNESDAY LOOKS TO BE A MUCH BETTER DAY OVERALL. HOWEVER...I DID THROW IN MENTION OF TSTMS IN THE AFTERNOON MAINLY N & E IN VCNTY OF FRONTAL BOUNDARY CROSSING THE STATE. NOTHING MORE THAN A CHC. MDL SOUNDINGS SUGGEST SOME INSTABILITY W/MORE INSOLATION TO BE HAD. SLGT ADJUSTMENTS WERE MADE TO THE TEMPS TODAY ON LOWER END & RAISED THEM A FEW DEGREES ON WEDNESDAY W/MORE SUN AVBL. TONIGHT/S MINS LOOKED IN GOOD SHAPE. I DID MAKE SOME ADJUSTMENTS TO THE QPF FIELDS PRIMARILY TONIGHT INTO WEDNESDAY USING HPC QPF W/SOME ADJUSTMENT. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... COLD FRONT WILL MOVE SLOWLY EAST AND OFF THE COAST DURING THURSDAY. WITH AN UPPER TROUGH CROSSING THE REGION MAINTAINED LOW CHANCE POPS MAINLY ACROSS THE NORTH INTO EARLY THURSDAY AFTN. OTHERWISE A RETURN TO DRIER WEATHER IS EXPECTED BY LATE WEEK AND INTIO THE WEEKEND AS HIGH PRESSURE BUILDS EAST TOWARD THE REGION. && .AVIATION... CONDITIONS WILL BE STARING OUT MAINLY VFR EARLY TODAY. HOWEVER CONDITIONS ARE EXPECTED TO BE QUITE VARIABLE TODAY WITH MVFR CONDITIONS IN SHOWERS AND ANY THUNDERSTORMS TODAY INTO THIS EVENING. && .MARINE... IN THE SHORT TERM: SEAS RUNNING CLOSE TO 5 FT AT ERN MAINE SHELF. HOWEVER...THINKING HERE IS THAT SEAS WILL SUBSIDE LATER THIS MORNING BLO SCA CRITERIA. ATTM...DO NOT EXPECT ANY HEADLINE. USED THE GFS FOR WINDS & ADJUSTED THEM SOMEWHAT. THEY WERE MATCHING WELL W/06Z OBS. SSW WINDS GO WLY BY WEDNESDAY W/SPDS GENERALLY RUNNING 10-15 KTS. SOME HIGHER WINDS/SEAS IN ANY TSTMS THIS AFTERNOON INTO THIS EVENING. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && SHORT TERM/MARINE...HEWITT LONG TERM/MARINE...DUDA AVIATION...HEWITT/WOLFE
Hazardous weather outlook, Jul 4, 4:39 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 439 AM EDT TUE JUL 4 2006 ANZ050-MEZ001>006-010-011-015>017-029>032-050845- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 439 AM EDT TUE JUL 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PUT THE REGION IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY INTO THIS EVENING. THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS MORNING AND REDEVELOP THIS AFTERNOON AS A WARM FRONT LIFTS NORTHWARD THROUGH THE REGION. SOME OF THE THUNDERSTORMS MAY CONTAIN DAMAGING WINDS...LARGE HAIL AND VERY HEAVY RAINFALL. IN ADDITION TO THE POTENTIAL FOR SEVERE WEATHER...HEAVY RAINFALL COULD LEAD TO THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING AS A COLD FRONT SLIDES ACROSS THE REGION. AT THIS TIME...THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... AREA WEATHER SPOTTERS AND AMATEUR RADIO OPERATORS ARE URGED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN CARIBOU. HAM RADIO ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THE EVENING HOURS. HEWITT
In the hours before
Special weather statement, Jul 4, 8:27 AM EDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
827 AM EDT TUE JUL 4 2006
MEZ004>006-010-011-031-041330-
PISCATAQUIS...PENOBSCOT AND AROOSTOOK COUNTIES...
827 AM EDT TUE JUL 4 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS...PENOBSCOT AND
AROOSTOOK COUNTIES...
AT 824 AM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM 18 MILES NORTHWEST
OF MILLINOCKET TO 22 MILES SOUTHWEST OF MILLINOCKET. THE LINE WAS
MOVING EAST AT 30 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 930 AM EDT INCLUDE...
MILLINOCKET... EAST MILLINOCKET... MEDWAY...
PATTEN... SHERMAN STATION... SHERMAN...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
GUSTY WINDS...UP TO 35 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4586 6906 4540 6908 4554 6836 4604 6833
BLOOMERSpecial weather statement, Jul 4, 9:10 AM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
910 AM EDT TUE JUL 4 2006
MEZ006-041415-
AROOSTOOK COUNTY...
910 AM EDT TUE JUL 4 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK COUNTY...
AT 908 AM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 7 MILES WEST OF HAYNESVILLE. THE STORM WAS MOVING EAST AT
30 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 1015 AM EDT INCLUDE...
HAYNESVILLE...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
GUSTY WINDS...UP TO 35 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4588 6828 4570 6821 4582 6746 4605 6756
BLOOMERSpecial weather statement, Jul 4, 9:40 AM EDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
940 AM EDT TUE JUL 4 2006
MEZ015-041445-
PENOBSCOT COUNTY...
940 AM EDT TUE JUL 4 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT COUNTY...
AT 937 AM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 8 MILES SOUTHWEST OF NEWPORT. THE STORM WAS MOVING EAST
AT 35 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 1045 AM EDT INCLUDE...
NEWPORT... EAST CORINTH... HERMON...
KENDUSKEAG... BANGOR... BREWER...
VEAZIE... ORONO... OLD TOWN...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4493 6955 4466 6948 4479 6846 4510 6853
BLOOMERSpecial weather statement, Jul 4, 10:09 AM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1009 AM EDT TUE JUL 4 2006 MEZ011-015>017-031-032-041515- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... BANGOR...BREWER...ORONO...OLD TOWN...AMHERST...AURORA...DEDHAM... EASTBROOK...GREAT POND...ORLAND...DEBLOIS...GRAND LAKE STREAM... MEDDYBEMPS...PEMBROKE...PERRY...PRINCETON...DOVER-FOXCROFT... MILO...GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1009 AM EDT TUE JUL 4 2006 ...THUNDERSTORMS TO AFFECT INTERIOR DOWNEAST MAINE THIS MORNING... A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO TRACK THROUGH PENOBSCOT COUNTY AND ACROSS NORTHERN HANCOCK AND WASHINGTON COUNTIES THROUGH 11 AM THIS MORNING. THUNDERSTORMS MAY CONTAIN DANGEROUS CLOUD TO GROUND LIGHTNING...SMALL HAIL AND HEAVY RAIN. BLOOMER
Special weather statement, Jul 4, 12:24 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1224 PM EDT TUE JUL 4 2006
MEZ011-015>017-032-041715-
PENOBSCOT...HANCOCK AND WASHINGTON COUNTIES...
1224 PM EDT TUE JUL 4 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT...HANCOCK AND
WASHINGTON COUNTIES...
AT 1220 PM EDT...DOPPLER WEATHER RADAR INDICATED AN AREA OF SHOWERS
AND THUNDERSTORMS EXTENDING FROM 11 MILES NORTHEAST OF OLD TOWN TO
NORTHERN WASHINGTON COUNTY. THE SHOWERS AND THUNDERSTORMS WERE MOVING
EAST AT 25 MPH. HEAVY DOWNPOURS COULD ACCOMPANY ANY THUNDERSTORMS
RESULTING IN PONDING OF WATER ON ROADS AND REDUCED VISIBILITIES.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 115 PM EDT INCLUDE...
SPRINGFIELD...
GREAT POND...
GRAND LAKE STREAM...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4502 6902 4480 6861 4504 6714 4560 6795
NORCROSSSpecial weather statement, Jul 4, 1:30 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
130 PM EDT TUE JUL 4 2006
MEZ001>005-041830-
AROOSTOOK...SOMERSET...PISCATAQUIS AND PENOBSCOT COUNTIES...
130 PM EDT TUE JUL 4 2006
...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...SOMERSET...
PISCATAQUIS AND PENOBSCOT COUNTIES...
AT 125 PM EDT...DOPPLER WEATHER RADAR INDICATED AN AREA OF
THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS 14 MILES WEST OF
RUSSEL CROSSING. THE STORMS WERE MOVING EAST AT 25 MPH.
LOCATIONS LIKELY TO BE AFFECTED THROUGH 230 PM EDT INCLUDE...
DICKEY... ALLAGASH...
MOOSEHORN CROSSING... SULLY...
RUSSEL CROSSING... DEBOULLIE MOUNTAIN...
ASHLAND... PORTAGE...
THIS STORM HAS THE POTENTIAL TO PRODUCE...
HAIL...THE SIZE OF PEAS...
GUSTY WINDS...UP TO 40 MILES AN HOUR...
HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...
IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.
REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.
LAT...LON 4620 7023 4594 6892 4729 6785 4750 6921
NORCROSSThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 4:52 AM EDT | Special Weather Statement | CAR | 98 min | |
| Jul 4, 7:51 AM EDT | Special Weather Statement | CAR | 54 min | |
| Jul 4, 8:27 AM EDT | Special Weather Statement | CAR | Penobscot | 63 min |
| Jul 4, 9:10 AM EDT | Special Weather Statement | CAR | 65 min | |
| Jul 4, 9:40 AM EDT | Special Weather Statement | CAR | Waldo | 65 min |
| Jul 4, 10:36 AM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 39 min |
| Jul 4, 12:24 PM EDT | Special Weather Statement | CAR | Washington | 51 min |
| Jul 4, 1:30 PM EDT | Special Weather Statement | CAR | Aroostook | 60 min |
| Jul 4, 3:03 PM EDT | Special Weather Statement | CAR | 57 min | |
| Jul 4, 3:14 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 61 min |
| Jul 4, 3:41 PM EDT | Special Weather Statement | CAR | Piscataquis | 64 min |
| Jul 4, 4:16 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 44 min |
| Jul 4, 4:46 PM EDT | Special Weather Statement | CAR | 59 min | |
| Jul 4, 5:46 PM EDT | Special Weather Statement | CAR | Piscataquis | 59 min |
| Jul 4, 5:51 PM EDT | Flash Flood Watch | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 5 hr |
| Jul 4, 6:30 PM EDT | Special Weather Statement | CAR | Aroostook | 60 min |
| Jul 4, 7:33 PM EDT | Special Weather Statement | CAR | Piscataquis | 57 min |
| Jul 4, 7:47 PM EDT | Special Weather Statement | CAR | 58 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.